# SDR AALA201509099008

- Difficulty date: September 8, 2015
- Submitted: September 12, 2015
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 46,407 hours, 21,572 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Container
- Condition: Dirty
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

EN-ROUTE, FLIGHT 1832 REPORTED A CABIN ODOR RESEMBLING ROTTEN EGG SMELL.  THE ODOR WAS IN THE VICINITY OF 1R DOOR.  THE SMELL WAS SO STRONG THAT THE A FLIGHT ATTENDANT WAS PUT ON O2 & THE COCKPIT CREW REQUESTED PARAMEDICS MEET THE ACFT UPON LANDING.  ACCOMPLISHED JC 26L00021001, TROUBLE SHOT CABIN AIR QUALITY.  RAN ENGS & APU, BOTH PACKS, CHECKED GALLEY, GALLEY EQUIPMENT & LAVATORY, NO FAULTS OR ODORS NOTED.  GALLEY TRASH REMOVED & CLEANED BY CONTRACT UTILITY, NO 30 DAY HISTORY.  OK FOR CONTINUED SERVICE.
